Classification of normal quartic surfaces with irrational singularities

この論文にアクセスする

この論文をさがす

著者

抄録

If a normal quartic surface admits a singular point that is not a rational double point, then the surface is determined by the triplet (M, D, E) consisting of the minimal desingularization M, the pullback D of a general hyperplane section, and a non-zero effective anti-canonical divisor E of M. Geometric constructions of all the possible triplets (M, D, E) are given.

収録刊行物

  • Journal of the Mathematical Society of Japan

    Journal of the Mathematical Society of Japan 56(3), 941-965, 2004-07-01

    一般社団法人 日本数学会

参考文献:  11件中 1-11件 を表示

各種コード

  • NII論文ID(NAID)
    10013359076
  • NII書誌ID(NCID)
    AA0070177X
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    00255645
  • NDL 記事登録ID
    7015269
  • NDL 雑誌分類
    ZM31(科学技術--数学)
  • NDL 請求記号
    Z53-A209
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ